User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Pace, N.; Sonnino, A. 
Non-TUM Co-author(s):
ja 
Cooperation:
international 
Title:
On linear codes admitting large automorphism groups 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Designs, Codes and Cryptography 
Journal listet in FT50 ranking:
nein 
Year:
2017 
Journal volume:
83 
Journal issue:
Pages contribution:
115--143 
Key publication:
Ja 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Nein 
Interdisciplinarity:
Nein 
Mission statement:
Ethics and Sustainability:
Nein